# SDR PCAA0404195

- Difficulty date: April 19, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 30,551 hours, 33,713 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 001740
- Condition: False Activation
- Location: Cargo Bay
- Part time: 768 hours, 797 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 3763 REPORTED THE SMOKE WARNING LIGHT ILLUMINATING WHILE GROUND HANDLING. NO SMOKE WAS PRESENT FROM THE BAGGAGE COMPARTMENT. MAINTENANCE REMOVED AND REPLACED THE NR 2 SMOKE DETECTOR IN THE BAGGAGE COMPARTMENT AND OPERATIONAL TEST THE SYSTEM.  ALL CHECKS GOOD.
